# SDR ASAA1058259

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,426 hours, 3,484 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004297
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 541 hours, 183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DELTA "P" POPPED.  DPI TRIPPING IN RAPID SUCCESSION SINCE INSTALL.  REMOVED NR 1 ENGINE IDG PER AMM 24 11 11 000 801 INSTALLED NR 1 ENGINE IDG PER AMM 24 11 11 400 801, OPS CHECK GOOD AND NO LEAKS NOTED DURING ENGINE RUN.
